# SDR CA140407002

- Difficulty date: April 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 22,841 hours
- Engine: Pwa PT6A114A
- System (JASC): 2711 · Aileron Tab Control System
- Part: Link
- Part number: S229425
- Condition: Failed
- Location: Aileron Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE PILOTS WALK AROUND, HE NOTED THE AILERON TRIM SYS WAS UNSERVICEABLE.  UPON INSPECTION IT WAS FOUND THAT 1 OF THE MASTER, CONNECTING LINKS, WHICH ATTACH THE TRIM CABLE TO CHAIN AT THE TRIM ACTUATOR WAS MISSING.  THE COMPLETE ASSY WAS GONE, NO PARTS WERE FOUND IN THE WING, THE PARTS MUST HAVE FALLEN OUT THE DRAIN HOLE WHICH IS LOCATED NEAR THE ACTUATOR.  THE LINK WAS REPLACED WITH A SERVICEABLE UNIT AND RETURNED TO SERVICE.
